# SDR DXTA2011033004532

- Difficulty date: March 29, 2011
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N833QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258433
- Aircraft time: 7,758 hours, 5,451 cycles
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Galley Drain
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

FUEL TRANSFER VALVE FROZEN INFLIGHT AT FL380.  WORKS OK ON GROUND.  REPLACED INOPERATIVE GALLEY DRAIN TUBE AND HEATER ASSY IAW MM 28-10-00. OPS TESTED GOOD.
